# SDR REXA2016100201847

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 24,189 hours, 21,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND DAMAGE TO FUSELAGE SKIN AT BS 409+65 ALONG STRINGER 14R.  BLENDED THE DAMAGED AREA IAW SRM 51-12-00 AND INSTALLED FABRICATED REPAIR DOUBLER IAW EA CRJ253-04870.
